# SDR A6WA202503278864

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 41,639 hours, 40,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Part serial: NSA
- Condition: Malfunctioned
- Location: Nlg
- Part time: 41,073 hours, 39,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT, ASSOCIATED GEAR DISAGREE AND DOOR WARNING MSGS. HAPPENED ON CLIMB OUT WHEN SELECTING GEAR TO RETRACT AFTER 6 SECONDS. HYD PUMPS IN AUTO. UNDER 150 KNOTS. LANDING WEIGHTS 46,800 IBS.  AIRCRAFT REMOVED FROM SERVICE,  INSTALLED DOWN LOCK PINS IAW AMM 10-11-00 AND REMOVED THE FLAGS. REF 374446-3 FOR MEL. ACOSTA III, RAYMOND A&P 3745031 NLG OLEO CENTERED/EXTENDED PROX SENSOR (PS14GA) JAM NUTS FOUND LOOSE AND MISSING SAFETY WIRE, SENSOR IS LOOSE IN BRACKET.  ADJUSTED AND     RESECURRED NLG SENSOR PS14GA PER AMM 32-61-05, OPS CHECK GOOD.  NLG    RETRACT/EXTENSION CHECKS GOOD PER AMM 32-30-00.  REMOVED PLACARD AND MEL.
